# SDR DALA2016041803013

- Difficulty date: April 12, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N842DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31953
- Aircraft time: 2,677 hours, 995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND OVERWING HATCH LIGHT AT 20 ABC INOPERATIVE.  MAINTENANCE REPLACED LIGHT ASSY AT OVERWING HATCH SEAT 20ABC IAW AMM 33-21.
